The Danger Of Changing The Dose Of Hypertension Medication Without Consulting A Doctor?

Illustration of The Danger Of Changing The Dose Of Hypertension Medication Without Consulting A Doctor?
Illustration: The Danger Of Changing The Dose Of Hypertension Medication Without Consulting A Doctor? media.springernature.com

I am 19 years old, lately I often experience high blood pressure, I have been to the doctor and given Amoldipine besilate 10mg at a dose of 1×1 / 2 nights, I feel the dose is lacking because I do not feel the effects of the drug, I see it on the online web that the dose of medicine for adults is 5-10 mg, my question is whether to raise the dose to 1×1 at night? I only take this drug, there is no other medicine,

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Amlodipine is indeed a drug used to lower blood pressure, and although it is true that the recommended dosage in adults is between 5-10 mg, you should not change the dose yourself.


This is because there are various factors that need to be considered in determining the dose, which is often not impossible not in accordance with the theory. One reason is that research on determining the dose was carried out abroad, in western countries where the adult adult is taller and the body is bigger. So that the drug resistance may also be higher than Indonesians, and those who have just worked at a dose of 5-10 mg, in Indonesians may need lower.


Another factor could be because your doctor judged that with your age, your high blood pressure is different from the high blood pressure suffered by people over 30-40 years. It could be only for you because of temporary factors, such as fatigue, lack of sleep, coffee consumption, or the influence of anxiety, so that the dose can not be equated.


Because of the many considerations, patients should not change their own dose without preceded by a doctor's examination. After all, in your case it needs to be specified too, what you mean by you doesn't feel the effect of the medicine. Because, the success of blood pressure-lowering drugs is not judged by the effects felt by patients, but by blood pressure. If the blood pressure drops, it means the medicine is successful. If the blood pressure is still high, it means maybe the type needs to be replaced or the dose increased.


As for if you experience a specific symptom, such as dizziness, then it needs to be seen, whether it is related or not to the condition of high blood pressure. Because, even those with very high blood pressure, reaching 220/100 mmHg there are those who don't feel any symptoms, so it can't be generalized that what you are experiencing must be due to high blood pressure. If not for high blood pressure, separate medications must be given.


Our advice, if you feel something is wrong with yourself, or you experience symptoms that interfere, you should immediately return to your doctor to do an evaluation of his condition, and determine what is the best treatment for you through a series of digging history, physical examination and support. What is clear, in any case, do not ever change the dose, continue or stop the drug, and taking drugs other than over-the-counter drugs which are labeled green without doctor's advice. Meanwhile, multiply the consumption of water and reduce the consumption of salt. So, hopefully answering your question.

: by

Related Question

How To Overcome Fear At Night?

How To Overcome Fear At Night?

(12 months ago)

Hello good night. I am irma. I want to ask, please. The doctor is pleased to answer my question. So every night I like to feel afraid when going to bed, if my husband has gone to s... Read more

Is It Dangerous To Shortness Of Breath And Blurred Vision In People With Hyperthyroidism?

Is It Dangerous To Shortness Of Breath And Blurred Vision In People With Hyperthyroidism?

(1 year ago)

My hyperthyroid sufferer often experiences visual impairment, shortness of breath, my neck under my Adam’s apple is swollen, it hurts when I press it, I get nosebleeds, I hav... Read more

Activities That Can Cause Joint Dislocation?

Activities That Can Cause Joint Dislocation?

(11 months ago)

can excessive dance practice cause dislocation ????... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *